# SDR HEEA968211

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Motor
- Part number: 214076333107
- Condition: Seal Leak
- Location: Blower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER MOTOR SHAFT SEAL LEAKING.
